Alert archive / Arkansas / Tornado Warnings in 2008
Tornado Warning 28, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 3, 2008, 8:37 PM CDT for Garland County, Hot Spring County, Saline County, Arkansas. It was in force for 53 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2008, 8:37 PM CDT (01:37 UTC)
- Expired
- Apr 3, 2008, 9:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Garland County, AR, Hot Spring County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 54 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 8:48 PM CDT | HAIL 1 | 3 W Jones Mill, AR | QUARTER SIZE HAIL AND WINDS ESTIMATED TO BE 40 TO 45 MPH AT DIAMOND HEAD IN HOT SPRING COUNTY. |
| Apr 3, 9:10 PM CDT | TORNADO | Lonsdale, AR | DEBRIS IN AIR REPORTED AT THE HWY 70/30 SPLIT NEAR LONSDALE. |
| Apr 3, 9:15 PM CDT | TORNADO | 2 Sw Benton, AR | POWER LINES ARE DOWN AND AUTOMOBILE DAMAGED BY POSSIBLE TORNADO 2 MILES SOUTHWEST OF BENTON |
| Apr 3, 9:20 PM CDT | TORNADO | Benton, AR | WALL CLOUD REPORTED BY HAM RADIO OPERATOR JUST EAST OF EXIT 116 IN BENTON. |
| Apr 3, 9:25 PM CDT | TORNADO | Bryant, AR | REPORTS OF DAMAGE AT HURRICANE LAKE ESTATES...ALONG WITH FIRES STARTED. REPORTED TIME IS APPROXIMATE. |
| Apr 3, 9:27 PM CDT | TSTM WND DMG | 3 W Bryant, AR | TREES REPORTED DOWN AT TURTLE CREEK. |
| Apr 3, 9:34 PM CDT | TSTM WND DMG | Bryant, AR | WIND DAMAGE REPORTED AT THE BUICK DEALERSHIP ON REYNOLDS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.6 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1498 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLZK 040137 TORLZK ARC051-059-125-040230- /O.NEW.KLZK.TO.W.0028.080404T0137Z-080404T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 837 PM CDT THU APR 3 2008 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN GARLAND COUNTY IN CENTRAL ARKANSAS CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS NORTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS * UNTIL 930 PM CDT * AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTHWEST OF LAKE CATHERINE...MOVING NORTHEAST AT 40 MPH. * THE TORNADO WILL BE NEAR... LAKE CATHERINE...SHOREWOOD HILLS AROUND 845 PM CDT... LONSDALE AROUND 855 PM CDT... HASKELL AROUND 905 PM CDT... BENTON AROUND 915 PM CDT... HURRICANE LAKE AROUND 920 PM CDT... BRYANT AROUND 925 PM CDT... && THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK. LAT...LON 3473 9257 3452 9241 3434 9304 3442 9310 TIME...MOT...LOC 0137Z 239DEG 36KT 3441 9300 $$ 44/46
3 follow-up statements
000
WWUS54 KLZK 040151
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
851 PM CDT THU APR 3 2008
ARC051-059-125-040230-
/O.CON.KLZK.TO.W.0028.000000T0000Z-080404T0230Z/
HOT SPRING AR-GARLAND AR-SALINE AR-
851 PM CDT THU APR 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CENTRAL
SALINE...EAST CENTRAL GARLAND AND NORTHEASTERN HOT SPRING COUNTIES...
AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAKE
CATHERINE...MOVING NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LONSDALE...HASKELL...BENTON...HURRICANE LAKE AND BRYANT.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3447 9295 3473 9257 3455 9243 3453 9242
3452 9242 3451 9243 3439 9289
TIME...MOT...LOC 0151Z 241DEG 38KT 3445 9286
$$
44000
WWUS54 KLZK 040202
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
902 PM CDT THU APR 3 2008
ARC051-059-125-040230-
/O.CON.KLZK.TO.W.0028.000000T0000Z-080404T0230Z/
HOT SPRING AR-GARLAND AR-SALINE AR-
902 PM CDT THU APR 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CENTRAL
SALINE...EXTREME EAST CENTRAL GARLAND AND NORTHEASTERN HOT SPRING
COUNTIES...
AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LONSDALE...MOVING
NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HASKELL...BENTON...HURRICANE LAKE AND BRYANT.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3441 9282 3450 9289 3472 9256 3455 9243
3453 9242 3452 9242 3451 9243
TIME...MOT...LOC 0202Z 244DEG 33KT 3450 9275
$$
44000
WWUS54 KLZK 040214
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CDT THU APR 3 2008
ARC051-059-040223-
/O.CAN.KLZK.TO.W.0028.000000T0000Z-080404T0230Z/
HOT SPRING AR-GARLAND AR-
913 PM CDT THU APR 3 2008
...THE TORNADO WARNING FOR EXTREME EAST CENTRAL GARLAND AND
NORTHEASTERN HOT SPRING COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR ARKANSAS.
LAT...LON 3448 9271 3457 9278 3460 9275 3461 9273
3470 9255 3457 9244 3453 9242 3446 9266
TIME...MOT...LOC 0213Z 244DEG 26KT 3454 9268
$$
ARC125-040230-
/O.CON.KLZK.TO.W.0028.000000T0000Z-080404T0230Z/
SALINE AR-
913 PM CDT THU APR 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CENTRAL
SALINE COUNTY...
AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 4 MILES NORTHWEST OF
HASKELL...OR 8 MILES SOUTHWEST OF BENTON...MOVING NORTHEAST AT 40
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BENTON...HURRICANE LAKE AND BRYANT.
PEOPLE IN THE PATH OF THIS TORNADO NEED TO FIND A PLACE OF SAFETY
NOW
&&
LAT...LON 3448 9271 3457 9278 3460 9275 3461 9273
3470 9255 3457 9244 3453 9242 3446 9266
TIME...MOT...LOC 0213Z 244DEG 26KT 3454 9268
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 3, 6:55 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 3, 6:55 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 655 PM CDT THU APR 3 2008 .AVIATION... PERIODS OF SHRA/TSRA WL OCCUR ACRS AR TNGT AND INTO FRI. MVFR CIGS/VSBYS...WITH OCNL IFR CONDS AND GUSTY WINDS...WL ACCOMPANY THE STORMS. CDFNT TO THE NW OF AR ATTM...WL WORK SEWD ACRS THE FA LATER TNGT AND ON FRI...HELPING TO ENHANCE RAIN CHCS. LOW CLOUDS WL BLD IN BEHIND FROPA...ESP OVR NRN AND WRN AR...WITH IFR CIGS EXPECTED. CIGS WL SLOLY RETURN TO MVFR LVLS OVR MOST AREAS FRI AFTN AS DRIER AIR BEGINS TO FILTER IN THANKS TO NWLY WINDS. /44/ && .PREV DISCUSSION... /ISSUED 230 PM CDT THU APR 3 2008/ SHORT TERM...TONIGHT THROUGH MONDAY SHORT WAVE WILL BE CROSSING THE FORECAST AREA IN FAST SOUTHWEST FLOW ALOFT. THESE DISTURBANCES WILL TRIGGER SHOWERS AND STRONG STORMS...SOME POSSIBLE SEVERE AND CAPABLE OF HEAVY DOWNPOURS. TROF WILL MOVE EAST OF THE AREA BY SATURDAY MORNING...ENDING ALL PRECIP AND GIVING US A NEEDED DRY SPELL FOR THE WEEK END. THE SURFACE WILL SEE MOIST SOUTHERLY FLOW BEFORE A COLD FRONT WILL BEGIN TO CROSS THE STATE FROM NORTHWEST TO SOUTHEAST. HEAVY RAINS WILL BE SLIDING SOUTHEAST...AS WELL AS THE SEVERE POTENTIAL. POPS WILL BE DECREASING AND ENDING COMPLETELY BEFORE 12Z SATURDAY. TEMPERATURES WILL START BELOW NORMAL AND TRANSITION TO ABOVE NORMAL FOR SUNDAY AND MONDAY. LONG TERM...MONDAY NIGHT THROUGH THURSDAY PERIOD INITIATES WITH BROAD TROFFING OVER THE NATIONS MID SECTION AND LOW PRESSURE OVER THE NORTHERN PLAINS. LOW DRAGS A WEAK COLD FRONT THROUGH THE AREA BUT BOUNDARY IS LACKING MOISTURE AND OTHERWISE DYNAMICALLY CHALLENGED WITH ONLY A WIND SHIFT TO MARK ITS PASSAGE. PATTERN REPEATS ITSELF ON EARLY TUESDAY AS ANOTHER LOW PASSES TO THE NORTH WITH ANOTHER COLD FRONT MOVING THROUGH. THIS BOUNDARY HAS A LITTLE MORE MOISTURE TO WORK WITH AND LOOKS A LITTLE STRONGER BUT STILL...ONLY SLIGHT CHANCE TO CHANCE POPS JUSTIFIED AT THIS POINT. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE AREA. MILD TEMPERATURES WILL PREVAIL THROUGH THE PERIOD. && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BAXTER-BOONE- CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-INDEPENDENCE-IZARD- JACKSON-JOHNSON-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON- PERRY-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF-YELL. &&
Hazardous weather outlook, Apr 3, 6:25 AM CDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 625 AM CDT THU APR 3 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT EXCESSIVE RUNOFF FROM HEAVY RAIN LAST WEEK AND MONDAY NIGHT WILL CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER CROSSINGS...MAINLY IN EASTERN ARKANSAS. THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER AND THE CACHE RIVER. A WARM FRONT...OVER LOUISIANA THIS MORNING...WILL MOVE NORTH DURING THE DAY REACHING SOUTHERN MISSOURI EARLY THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF THE FRONT AS WARM AND MOIST AIR OVERRUNS THE FRONTAL BOUNDARY. SEVERAL UPPER LEVEL DISTURBANCES RIPPLING THROUGH THE UPPER FLOW WILL KEEP A CHANCE OF PRECIPITATION IN THE FORECAST EVEN AFTER THE FRONT HAS MOVED THROUGH. A DEEP TROF OF LOW PRESSURE OVER THE WESTERN UNITED STATES THIS MORNING WILL MOVE INTO THE NATIONS MID SECTION BY FRIDAY MORNING. LOW PRESSURE WILL DEVELOP OVER THE TEXAS PANHANDLE THURSDAY AFTERNOON AND WILL TRACK OFF TO THE NORTHEAST..DRAGGING A STRONG COLD FRONT ABOUT HALFWAY THROUGH THE STATE BY MORNING. SEVERAL ADDITIONAL UPPER LEVEL DISTURBANCES WILL TRAVERSE THE SURFACE FRONT AS IT MOVES THROUGH THE STATE WITH WIDESPREAD SHOWERS AND THUNDERSTORMS THE RESULT. A GENERAL TWO TO THREE INCH RAINFALL...WITH LOCALLY HIGHER AMOUNTS...IS EXPECTED FROM THIS STORM SYSTEM AND MUCH WILL FALL ON AREAS WHERE THE GROUND IS STILL SATURATED FOR PREVIOUS HEAVY RAIN. IT WILL NOT TAKE MUCH RAIN FOR FLASH FLOODING TO OCCUR. AS SUCH...A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTHERN HALF OF ARKANSAS FROM THIS MORNING THROUGH FRIDAY AFTERNOON. THE SITUATION WILL BE MONITORED CLOSELY...GIVEN THAT ADDITIONAL RAIN WILL AGGRAVATE EXISTING HIGH WATER PROBLEMS. STRONG TO SEVERE THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONTAL PASSAGE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT. HOWEVER...WIND PROFILES THROUGH THE LOWER ATMOSPHERE CONTINUE TO REMAIN SUPPORTIVE OF TORNADOES DURING THIS TIME FRAME. THE BEST CHANCES OF SEEING SEVERE WEATHER WILL BE OVER WESTERN ARKANSAS ...ROUGHLY WEST OF A MOUNTAIN HOME TO LITTLE ROCK TO WARREN LINE WHERE A MODERATE RISK OF SEVERE WEATHER LIES. HOWEVER...ANY PART OF THE FORECAST AREA IS SUSCEPTIBLE TO SEEING SEVERE WEATHER WITH THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS ALONG THE BLACK AND CACHE RIVERS...AND THE LOWER REACHES OF THE WHITE RIVER. THE COLD FRONT WILL CLEAR THE REMAINDER OF THE STATE FRIDAY MORNING WITH STRONG TO POSSIBLY SEVERE THUNDERSTORMS POSSIBLE OVER THE SOUTH UNTIL THE FRONT FINALLY DOES CLEAR. THE AXIS OF HEAVY RAIN WILL SHIFT OVER THE SOUTH AS THE FRONT MOVES INTO THIS PART OF THE STATE. EVEN THOUGH SOUTHERN ARKANSAS HAS NOT SEEN NEARLY THE AMOUNT OF RAIN THAT THE NORTH HAS...SOME LOCALIZED FLOODING COULD STILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH FRIDAY AFTERNOON. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, Apr 3, 6:52 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 652 PM CDT THU APR 3 2008 ARZ004-005-040020- BAXTER-MARION- 652 PM CDT THU APR 3 2008 ...SIGNIFICANT WEATHER ALERT FOR BAXTER AND MARION COUNTIES UNTIL 715 PM CDT... AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR YELLVILLE...MOVING EAST AT 60 MPH. SMALL HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS THAT WILL BE AFFECTED INCLUDE REA VALLEY...GASSVILLE... COTTER...SPRING LAKE ESTATES...MONKEY RUN...HERITAGE ESTATES...BUFORD AND BAXTER COUNTY AIRPORT. PEOPLE IN BAXTER AND MARION COUNTIES...INCLUDING GASSVILLE AND MOUNTAIN HOME...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. 57
Local storm report, Apr 3, 8:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 7 S HOT SPRINGS 34.39N 93.05W
04/03/2008 E0.88 INCH HOT SPRING AR TRAINED SPOTTER
0816 PM HAIL PEARCY 34.43N 93.28W
04/03/2008 E0.88 INCH GARLAND AR TRAINED SPOTTER
&&
57Local storm report, Apr 3, 8:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
833 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL BONNERDALE 34.38N 93.38W
04/03/2008 E1.75 INCH HOT SPRING AR COUNTY OFFICIAL
GOLF BALL SIZE HAIL REPORTED IN BONNERDALE.
&&
108Local storm report, Apr 3, 8:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
834 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL PEARCY 34.43N 93.28W
04/03/2008 E0.88 INCH GARLAND AR COUNTY OFFICIAL
NICKEL SIZE HAIL IN SOUTHERN GARLAND COUNTY ON ALBRIGHT
ROAD NEAR PEARCY.
&&
108The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 51 min |
| Apr 3, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 50 min |
| Apr 3, 7:52 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Searcy | 53 min |
| Apr 3, 7:56 PM CDT | River Flood Warning | LZK | Independence | 20 hr |
| Apr 3, 8:11 PM CDT | Severe Thunderstorm Warning | LZK | Johnson | 49 min |
| Apr 3, 8:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 64 min |
| Apr 3, 8:46 PM CDT | River Flood Warning | LZK | Fulton, Sharp | 17 hr |
| Apr 3, 8:50 PM CDT | River Flood Warning | LZK | Randolph | 37 hr |
| Apr 3, 8:58 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 47 min |
| Apr 3, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 52 min |
| Apr 3, 9:28 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 47 min |
| Apr 3, 9:32 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 43 min |
| Apr 3, 9:41 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 59 hr |
| Apr 3, 9:41 PM CDT | River Flood Warning | LZK | Saline | 36 hr |
| Apr 3, 9:49 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Stone | 41 min |
| Apr 3, 9:59 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Pike, Saline, Yell | 46 min |
| Apr 3, 10:05 PM CDT | Flash Flood Warning | LZK | Garland, Logan, Montgomery, Perry, Polk, Scott and 1 more | 4 hr |
| Apr 3, 10:12 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp | 33 min |
| Apr 3, 10:13 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 47 min |
| Apr 3, 10:23 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Pike, Saline | 52 min |
| Apr 3, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 41 min |
| Apr 3, 10:37 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 53 min |
| Apr 3, 10:39 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pope, Van Buren | 51 min |
| Apr 3, 10:43 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Fulton, Independence, Izard and 5 more | 4 hr |
| Apr 3, 10:48 PM CDT | Tornado Warning | LZK | Garland, Grant, Hot Spring, Saline | 42 min |
| Apr 3, 11:00 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Perry, Pulaski, White | 45 min |
| Apr 3, 11:00 PM CDT | Tornado Warning | LZK | White, Woodruff | 45 min |
| Apr 3, 11:05 PM CDT | Tornado Warning | LZK | Faulkner | 40 min |
| Apr 3, 11:09 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 51 min |
| Apr 3, 11:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 35 min |
| Apr 3, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Lonoke, Pulaski, Saline | 46 min |
| Apr 3, 11:29 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring | 46 min |
| Apr 3, 11:33 PM CDT | Severe Thunderstorm Warning | LZK | Jackson | 27 min |
| Apr 3, 11:39 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Grant, Hot Spring, Montgomery, Pike and 1 more | 3 hr |
| Apr 3, 11:41 PM CDT | Tornado Warning | LZK | White | 49 min |
| Apr 3, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, White | 53 min |
| Apr 4, 12:07 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Grant, Independence, Jackson and 8 more | 3 hr |
| Apr 4, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 30 min |
| Apr 4, 12:16 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 44 min |
| Apr 4, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Jefferson, Pulaski, Saline | 38 min |
| Apr 4, 12:50 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 25 min |
| Apr 4, 12:50 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lonoke, Pulaski | 40 min |
| Apr 4, 1:11 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 49 min |
| Apr 4, 1:35 AM CDT | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Monroe, Prairie and 2 more | 3 hr |
| Apr 4, 1:41 AM CDT | Flash Flood Warning | LZK | Conway, Garland, Johnson, Logan, Montgomery, Newton and 8 more | 3 hr |
| Apr 4, 2:11 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson, Lonoke, Pulaski, Saline | 49 min |
| Apr 4, 3:07 AM CDT | Flash Flood Warning | LZK | Clark, Conway, Faulkner, Garland, Grant, Hot Spring and 9 more | 3 hr |
| Apr 4, 3:38 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 52 min |
| Apr 4, 4:27 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more | 3 hr |
| Apr 4, 5:58 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Grant, Hot Spring, Lonoke, Montgomery and 3 more | 3 hr |
| Apr 4, 6:26 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 3 more | 3 hr |
| Apr 4, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 49 min |
| Apr 4, 7:28 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Cleveland, Dallas, Grant, Jefferson and 5 more | 3 hr |
| Apr 4, 8:09 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 44 hr |
Nearby
Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.